MAUDE Adverse Event Report: RICHARD WOLF GMBH; GRASPING FORCEPS Ø 3.4MM

RICHARD WOLF GMBH; GRASPING FORCEPS Ø 3.4MM
Model Number 8488096
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The grasping forceps 3.4mm, part id: 8488.096 comes from production batch 1530418.The batch consists of 9 forceps.As of 21 december 2023, we have not received any further complaints about this batch.
 
Event or Problem Description
A healthcare professional has informed richard wolf gmbh (rwgmbh) of an issue regarding a grasping forceps ø 3.4mm, part id: 8488.096, lot # 1530418.According to the received information, during a knee arthroscopy when packing a resected section of the meniscus, the lower jaw part in the joint broke off.The surgeon then performed a miniarthrotomy (joint opening).The fragment of the forceps was completely retrieved.

Common Device Name
GRASPING FORCEPS Ø 3.4MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18384742
Report Number9611102-2023-00075
Device Sequence Number11431680
Product Code NBH
UDI-Device Identifier04055207042632
UDI-Public04055207042632
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8488096
Device Catalogue Number8488.096
Device Lot Number1530418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown